MathSciNet Relay Station
MathSciNet bibliographic data
MR1203997 68Q80 (92B05)
Reggia, James A.; Armentrout, Steven L.; Chou, Hui-Hsien; Peng, Yun Simple systems that exhibit self-directed replication. Science 259 (1993), no. 5099, 1282–1287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement